# SDR FDEA201612154465

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 29,240 hours, 4,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP ON POST-FLT CHECK.   REPLACED THE LAMP IAW AMM 33-51-04-2. EMERGENCY LIGHT TESTED GOOD,  OK FOR SERVICE.
